Thunderstorm Wind, Humphreys
- When
- April 11, 12:11 AM CST
- Where
- Humphreys County, Waverly
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 36.080, -87.800
Large tree limbs were blown down.
There were six confirmed tornadoes on April 11, 2008. Large hail and straight line winds were also reported.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
There were six confirmed tornadoes on April 11, 2008. Large hail and straight line winds were also reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Apr 10, 9:18 PM CST, 2 hours 53 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1018 PM CDT THU APR 10 2008 .UPDATE... WILL UPDATE ZONES AT 11 PM AS WATCH NUMBER 193 EXPIRES FOR THE NORTHWESTERN COUNTIES OF THE MID STATE. PRESENTLY DO NOT PLAN ON EXTENDING THE WATCH. EARLIER THIS EVENING ISSUED A SEVERE THUNDERSTORM WARNING IN THE WATCH AREA FOR STEWART COUNTY. ANOTHER AREA OF CONVECTION PRESENTLY LOCATED JUST EAST OF THE MISSISSIPPI RIVER WILL ENTER THE MID STATE EARLY THIS MORNING. WILL CANCEL THE WIND ADVISORY FOR THE MID STATE AS WINDS HAVE DROPPED BELOW ADVISORY CRITERIA. BNA REPORTED THE HIGHEST WINDS IN THE MID STATE WITH 24 MPH AND GUST TO 33 MPH. MOST WX REPORTING STATION IN THE MID STATE HAD WIND SPEEDS IN THE TEENS. NO OTHER CHANGES NEEDED. && .PREV DISCUSSION... /ISSUED 220 PM CDT THU APR 10 2008/ SHORT TERM...(THRU SAT NITE) CURRENT...PARTLY CLOUDY TO AT TIMES CLOUDY DAY WITH TEMPS WARMING WELL INTO THE 70S. S WINDS AT TIMES GUSTING TO 35 MPH...MAINLY W OF PLATEAU. DESTABILIZING 60 DEG DEWPOINTS SURGING NE INTO CWA. LO PRES OVER KS WILL FILL AS IT MOVES NE TOWARD GRTLKS TONITE. PRE-FRONTAL SQUALL LINE NOW SHOWING UP OVER ERN AR WILL PUSH E TONITE AND SHLD MOVE INTO WRN PORTIONS OF CWA AROUND 06Z. WITH HIGH HELICITIES...COULD BE SOME DISCRETE SUPERCELLS AHEAD OF LINE PRODUCING ISOLATED TORNADO THREAT THIS EVE. SPC HAS WITHDRAWN AREAL COVERAGE OF MODERATE RISK TO INCLUDE MAINLY W TN COUNTIES. WILL MENTION SEVERE (SLITE RISK) FOR TONITE EXCEPT FOR PLATEAU AND ADJACENT AREAS. WILL KEEP WIND ADVISORY FOR TONITE TIL 06Z AFTER WHICH GRADIENT WILL BEGIN TO RELAX. FOR FRI...FRONT WILL BE SLOW TO MOVE ACROSS SO SEVERE THREAT WILL CONTINUE FOR ENTIRE CWA. H3 JET COMES INTO PLAY (RRQ) AND INSTABILITY INCREASES...WHILE HELICITIES DROP OFF...SO MAINLY A WIND/HAIL THREAT. OCCLUDED FRONT REACHES BNA AROUND 00Z SAT AND PUSHES E OUT OF MID STATE B4 MIDNITE. WRAP-AROUND CLOUDINESS AND COOLER WEATHER INFILTRATES CWA SAT...AND NOTICEABLY COOLER SAT AND SAT NITE WITH SLITE CHC RW-. LONG TERM... WITH ERN CONUS UNDER INFLUENCE OF BROAD LO PRES...LO POPS TO CONTINUE INTO MON WITH THICKNESSES COLD ENUF TO MENTION S- FOR PLATEAU SUN NITE. CLEARING MON NITE...AND FROST COMES INTO PLAY WITH TEMPS FALLING INTO 30-35 DEG RANGE FOR MOST PART. WEAK TO MODERATE RETURN FLOW TUE NITE INTO THU WITH 70S BACK AGAIN BY WED. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR TNZ005>010-022>031- 056>064-075-077-078-093>095. && 31
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 159 PM CDT THU APR 10 2008 TNZ011-032>034-065-066-079-080-111030- PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-GRUNDY-VAN BUREN- 159 PM CDT THU APR 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT WILL PASS THROUGH MIDDLE TENNESSEE ON FRIDAY... BRINGING THUNDERSTORMS TO THE MID STATE BEGINNING TONIGHT. GIVEN THE WARM TEMPERATURES AHEAD OF THE FRONT...THE ATMOSPHERE WILL BECOME INCREASINGLY UNSTABLE. SOME OF THE STORMS MAY BECOME SEVERE. WHILE STRAIGHT LINE DAMAGING WINDS ARE THE PRIMARY THREAT...ISOLATED TORNADOES ARE ALSO A POSSIBILITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MORE ACTIVE WEATHER IS POSSIBLE ON FRIDAY...MAINLY THROUGH MID TO LATE AFTERNOON AS THE COLD FRONT EDGES TOWARD MIDDLE TENNESSEE. WITH THE EXCEPTION OF THOSE LOCATIONS GENERALLY NORTHWEST OF NASHVILLE...THE MID STATE IS UNDER A SLIGHT RISK OF SEVERE WEATHER ON FRIDAY. THE COLD FRONT WILL BRING CONSIDERABLY COOLER AIR TO MIDDLE TENNESSEE...WITH THE COLDEST TEMPERATURES EXPECTED ON SUNDAY AND MONDAY NIGHTS...WHEN TEMPERATURES WILL DIP INTO THE LOWER TO MID 30S. THUS...THERE IS THE EXPECTATION OF WIDESPREAD FROST MONDAY AND TUESDAY MORNINGS...ESPECIALLY ALONG THE CUMBERLAND PLATEAU. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED. TNZ005>010-022>031-056>064-075-077-078-093>095-111030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DEKALB-BEDFORD-COFFEE-WARREN-WAYNE-LAWRENCE-GILES- 159 PM CDT THU APR 10 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THE FOLLOWING WEATHER HAZARD(S) ARE IN EFFECT... WIND ADVISORY A STRONG COLD FRONT WILL PASS THROUGH MIDDLE TENNESSEE ON FRIDAY... BRINGING THUNDERSTORMS TO THE MID STATE BEGINNING TONIGHT. GIVEN THE WARM TEMPERATURES AHEAD OF THE FRONT...THE ATMOSPHERE WILL BECOME INCREASINGLY UNSTABLE. SOME OF THE STORMS MAY BECOME SEVERE. WHILE STRAIGHT LINE DAMAGING WINDS ARE THE PRIMARY THREAT...ISOLATED TORNADOES ARE ALSO A POSSIBILITY. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MORE ACTIVE WEATHER IS POSSIBLE ON FRIDAY...MAINLY THROUGH MID TO LATE AFTERNOON AS THE COLD FRONT EDGES TOWARD MIDDLE TENNESSEE. WITH THE EXCEPTION OF THOSE LOCATIONS GENERALLY NORTHWEST OF NASHVILLE...THE MID STATE IS UNDER A SLIGHT RISK OF SEVERE WEATHER ON FRIDAY. THE COLD FRONT WILL BRING CONSIDERABLY COOLER AIR TO MIDDLE TENNESSEE...WITH THE COLDEST TEMPERATURES EXPECTED ON SUNDAY AND MONDAY NIGHTS...WHEN TEMPERATURES WILL DIP INTO THE LOWER TO MID 30S. THUS...THERE IS THE EXPECTATION OF WIDESPREAD FROST MONDAY AND TUESDAY MORNINGS...ESPECIALLY ALONG THE CUMBERLAND PLATEAU. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED LATE TONIGHT AND FRIDAY. 07
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 732 PM CDT THU APR 10 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-110245- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 732 PM CDT THU APR 10 2008 ...TORNADO WATCH IN EFFECT FOR STEWART...MONTGOMERY...HOUSTON... BENTON AND HUMPHREYS UNTIL 11 PM CDT... SINCE ABOUT 5 PM CDT...STRONG THUNDERSTORMS HAVE BEEN MOVING NORTHEAST IN FAR WESTERN TENNESSEE...JUST TO THE EAST OF THE MISSISSIPPI RIVER. THE STORM PREDICTION CENTER HAS ISSUED A TORNADO WATCH THAT COVERS ALL OF WESTERN TENNESSEE...AND TAKES IN 5 COUNTIES IN NORTHWEST MIDDLE TENNESSEE UNTIL 11 PM CDT. SURFACE TEMPERATURES AT 7 PM CDT ACROSS MIDDLE TENNESSEE ARE IN THE UPPER 70S TO AROUND 80 DEGREES...WITH DEW POINT TEMPERATURES RANGING FROM MID 50S ALONG THE PLATEAU TO LOWER 60S IN WESTERN MIDDLE TENNESSEE. GRADIENT WINDS ACROSS THE AREA HAVE BEEN QUITE STRONG WITH THE NASHVILLE AIRPORT REPORTING A WIND GUST THIS AFTERNOON TO 41 MPH AT 427 PM CDT. COMPUTER MODELS CONTINUE TO SHOW DEEP LAYER SHEAR ACROSS THE AREA... ESPECIALLY WEST OF INTERSTATE 65. ONE THING THAT HELD THUNDERSTORM DEVELOPMENT DOWN IN MIDDLE TENNESSEE DURING THE AFTERNOON...AND WILL CONTINUE TO DO SO THROUGH THE EARLY EVENING HOURS...IS A WARM LAYER OF AIR ALOFT...OFTEN REFERRED TO AS A CAP. THE CAP IS QUITE STRONG ON THE UPPER AIR SOUNDING...TAKEN EARLIER THIS EVENING AT OLD HICKORY. THE CAP WILL ACT TO SUPPRESS THUNDERSTORM DEVELOPMENT IN MIDDLE TENNESSEE FOR THE NEXT FEW HOURS...BUT IT IS EXPECTED TO BEGIN WEAKENING...LATER THIS EVENING OVER THE WESTERN AREAS OF MIDDLE TENNESSEE...AND ACROSS THE REMAINDER OF THE MID STATE DURING THE OVERNIGHT HOURS. THE THUNDERSTORMS IN WESTERN TENNESSEE ARE EXPECTED TO REACH THE TENNESSEE RIVER SHORTLY BEFORE 9 PM CDT. ALSO...NEWLY DEVELOPED STORMS IN EASTERN ARKANSAS WILL MOVE EAST THIS EVENING AND OVERNIGHT. THESE STORMS WILL ALSO LIKELY AFFECT MIDDLE TENNESSEE LATE TONIGHT AND EARLY FRIDAY. FOLKS IN MIDDLE TENNESSEE ARE ADVISED TO...ONCE AGAIN...CHECK PREPAREDNESS PLANS. YOU SHOULD KNOW WHERE TO GO...IN THE EVENT A TORNADO WARNING IS ISSUED FOR YOUR AREA. PLAN AHEAD AND KEEP A BATTERY POWERED FLASHLIGHT HANDY...JUST IN CASE THE POWER GOES OUT. AVOID BEING CAUGHT OUTSIDE DURING SEVERE WEATHER...AND... REMEMBER...NEVER TRY AND OUT RUN A TORNADO IN YOUR CAR. ONE OF THE SAFEST PLACES TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A SUBSTANTIAL STRUCTURE...PREFERABLY UNDER GROUND. BOYD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 832 PM CDT THU APR 10 2008 TNZ005-006-022>025-110245- STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN... WAVERLY...DICKSON 832 PM CDT THU APR 10 2008 ...TORNADO WATCH REMAINS IN EFFECT FOR STEWART...MONTGOMERY...BENTON... HOUSTON AND HUMPHREYS... THE NATIONAL WEATHER SERVICE IN NASHVILLE IS MONTORING A STORM THATS 20 MILES SOUTHWEST OF THE LAND BETWEEN THE LAKES. OUR NEIGHBORING OFFICE IN MEMPHIS HAS ISSUED A TORNADO WARNING FOR THIS STORM IN HENRY COUNTY UNTIL 9 PM CDT. THE STORM IS MOVING NORTHEAST AT 50 MPH. IF YOU LIVE IN STEWART COUNTY IN NORTHWEST MIDDLE TENNESSEE...STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION ON THIS FAST MOVING STORM. A TORNADO WARNING MAY BE NEEDED SHORTLY FOR WESTERN AREAS OF STEWART COUNTY. BOYD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1007 PM CDT THU APR 10 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-110515- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 1007 PM CDT THU APR 10 2008 ...TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM CDT FOR STEWART... MONTGOMERY...BENTON...HOUSTON AND HUMPHREYS COUNTIES IN NORTHWEST MIDDLE TENNESSEE... THE LINE OF STORMS EXTENDING FROM DOVER DOWN ACROSS CAMDEN HAS WEAKENED DURING THE LAST HALF HOUR. SATELLITE HAS SHOWED TOPS WARMING ALONG THE LINE...WHILE DRIER AIR IS BEING DRAWN INTO AREAS JUST EAST OF THE LINE IN MIDDLE TENNESSEE. THIS...ALONG WITH THE STRONG CAP THAT HAS EXISTED ACROSS MIDDLE TENNESSEE FOR THE LAST SEVERAL HOURS HAS CHOKED OFF THE STORMS. EVEN THOUGH THE STORMS HAVE BEEN WEAKENING...THE NATIONAL WEATHER SERVICE IN NASHVILLE WILL CONTINUE THE TORNADO WATCH FOR THE FIVE COUNTIES IN NORTHWEST MIDDLE TENNESSEE THROUGH EXPIRATION. ANOTHER LINE OF STRONG STORMS...EXTENDS ALONG THE MISSISSIPPI RIVER AT 930 PM CDT...AND WILL MOVE EASTWARD IN THE OVERNIGHT HOURS...REACHING THE TENNESSEE RIVER AROUND MIDNIGHT. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. THE LINE WILL CONTINUE EAST IN THE OVERNIGHT HOURS. FOLKS IN MIDDLE TENNESSEE ARE ADVISED TO...ONCE AGAIN...CHECK PREPAREDNESS PLANS. YOU SHOULD KNOW WHERE TO GO...IN THE EVENT A TORNADO WARNING IS ISSUED FOR YOUR AREA. PLAN AHEAD AND KEEP A BATTERY POWERED FLASHLIGHT HANDY...JUST IN CASE THE POWER GOES OUT. AVOID BEING CAUGHT OUTSIDE DURING SEVERE WEATHER...AND... REMEMBER...NEVER TRY AND OUT RUN A TORNADO IN YOUR CAR. ONE OF THE SAFEST PLACES TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A SUBSTANTIAL STRUCTURE...PREFERABLY UNDER GROUND. LISTEN TO NOAA WEATHER RADIO FOR LATER STATEMENTS...AND WARNINGS SHOULD THEY BECOME NECESSARY. BOYD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1048 PM CDT THU APR 10 2008 TNZ005-022>024-110415- BENTON-HOUSTON-HUMPHREYS-STEWART- 1048 PM CDT THU APR 10 2008 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BENTON...HOUSTON... HUMPHREYS...MONTGOMERY AND STEWART COUNTIES... AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS THROUGH WESTERN TENNESSEE. AT 1045 PM CDT...THE LINE EXTENDED FROM NEAR PARIS SOUTH TO 10 MILES WEST OF HUNTINGDON. SEVERE THUNDERSTORM WARNINGS HAVE BEEN ISSUED BY OUR MEMPHIS OFFICE FOR HENRY AND CARROLL COUNTIES...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREAT. THESE STORMS ARE BEING WATCHED CLOSELY AND WARNINGS FOR STEWART AND BENTON COUNTIES MAY BE NEEDED SHORTLY...AS THEY APPROACH FROM THE SOUTHWEST. BOYD
The national radar mosaic for the moment the first event began.
8 tornado, 7 thunderstorm wind, 7 hail, 2 heavy rain. Local standard time, as filed.
Large tree limbs were blown down.
Trees were blown down at the intersection of Old Hickory Blvd. and Whites Creek Pike.
Several large trees blew down. One tree fell on a house on Arrowhead Dr.
Large tree was down in the Crieve Hall area of Nashville.
EF1 tornado flattened two barns, trees were snapped and uprooted, and outbuilding was destroyed. A 6 feet by 10 feet section of vinyl siding came off a house. Damage was in the Jones Creek Road and Rock Church Road areas.
Many homes had roof damage especially on Coffee McGee Rd. An outbuilding was damaged on Crawfish Rd. Trees and utility poles were down along U.S. Highway 64 or Waynesboro Highway. Trees were down in Mt. Ararat Cemetery. The worst damage was a downed TVA electrical transmission tower east of U.S. Highway 43 on Hagan Rd. Metal debris was flung up and got stuck about a hundred feet above the ground in an electrical transmission tower. Numerous trees were snapped and uprooted.
Newspaper article stated 56 homes had damage, with 12 homes being complete losses, and there were mainly mobile homes having comp;lete;
|There was one minor injury.
A low end EF3 tornado hit northwest Giles County near Liberty Hill. This was part of the same storm complex that hit Lawrence County. Numerous trees were snapped and uprooted. Many homes had roof damage. The hardest hit area was along Rhea Branch Rd. One residential home was completely leveled. Major damage occurred to the back of the Liberty Hill Baptist Church.
A newspaper article stated that 8 homes were completely destroyed, and 30 other homes had serious damage.
A helicopter crew reported a tornado at the intersection of Highway 343 and Interstate 65. A NWS employee reported just a few trees were down.
Goose Creek overflowed its banks, resulting in the evacuation of 2 people from mobile homes. The Little League Fields at Hartsville's City Park also flooded. A field at the intersection of State Route 25 and 141 became a lake.
Highway 10 was closed for several hours due to water on the roads. Some nearby farm fields were also flooded.
A low end EF2 tornado leveled 2 barns, took part of a roof and the back walls of a residential home at 2309 Fairfield Pike. Trees were snapped and uprooted. Other homes had roof damage. Utility poles were bent along the path of the tornado.
An EF0 tornado struck northwest Coffee County. A tractor trailer truck was blown on its side as it was heading westbound on Interstate 24 and at mile marker 99.
The tornado damaged dozens of homes, including a few with major damage. The tornado demolished at least 2 barns. Trees were snapped and uprooted.
A newspaper article stated that 3 homes were completely destroyed, 5 homes were severely damaged, and 50 to 60 homes had some damage.
Some homes were damaged. A power pole was snapped. One mobile home had roof torn off. Trees were snapped and uprooted.
A large tree was uprooted near Circle Dr.
Trees were down and blocking road near Highway 68 and Buck Creek Rd.
Numerous large trees, with diameters of 14 to 18 inches, and power lines were down. Two houses and a church had roof damage near U.S Highway 70S and C Rody Rd.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2008Every state in 2008This day in weather historyThe tornado archive for Tennessee, 2008Warnings in Tennessee, April 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 92478, 92480, 92481, 92667, 92482, 92483, 92485, 92462, 92471, 92475, 91463, 92625, 92659, 92486, 92464, 92465, 92476, 92487, 92477, 92488, 92686, 92490, 92491, 92493.